# SDR SWAA2023051126813

- Difficulty date: April 13, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOORWAY LINNING ASSIST HANDLE NUT AT AFT GALLEY AREA (2 EA) 2023-247556<[01] REPLACED ENTRY DOORWAY LINNING ASSIST HANDLE NUT AT AFT GALLEY AREA (2 EA) IAW SOPM 20-50-01 REV.38;[02] REPLACED ENTRY DOORWAY LINNING ASSIST HANDLE NUT AT AFT GALLEY AREA (2 EA) IAW SOPM 20-50-01 REV.38. VERIFIED
